# SDR DL733011991

- Difficulty date: December 30, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- Aircraft time: 46,831 hours, 32,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Adj
- Location: L-1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE L-1 DOOR HANDLE POPPED UP APPROX .5 INCH.  FOUND DOOR STOP PINS AND GATE UPPER AND LOWER RODS OUT OF ADJUSTMENT.  RIGGED BOTH PER MM, PRESSURIZED ACFT TO 7.0 PSID, WITH CABIN PRESSURE ON UNABLE TO MOVE HANDLE.
